# SDR HEEA072673

- Difficulty date: April 18, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- Aircraft time: 15,700 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 412010216105
- Part serial: RH90258
- Condition: Damaged
- Location: Main Rotor
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING RETAINING RING POPPED OUT OF GROOVE.  ALSO BEARING SPINS IN HOUSING. REPLACED WITH SERVICEABLE PART.
